# SDR ASAA0110640

- Difficulty date: November 8, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 6528925
- Condition: Out Of Adj
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - L1 DOOR DIFFICULT TO CLOSE FROM THE INSIDE.  ADJUSTED UPPER ROD END ASSEMBLY THEN OPS CHECKED GOOD.  (M)
